Attractors of iterated function systems and Markov operators
Józef Myjak and
Tomasz Szarek
Abstract and Applied Analysis, 2003, vol. 2003, 1-24
Abstract:
This paper contains a review of results concerning “generalized” attractors for a large class of iterated function systems { w i : i ∈ I } acting on a complete separable metric space. This generalization, which originates in the Banach contraction principle, allows us to consider a new class of sets, which we call semi-attractors (or semifractals). These sets have many interesting properties. Moreover, we give some fixed-point results for Markov operators acting on the space of Borel measures, and we show some relations between semi-attractors and supports of invariant measures for such Markov operators. Finally, we also show some relations between multifunctions and transition functions appearing in the theory of Markov operators.
Date: 2003
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/373786.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/373786.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:373786
DOI: 10.1155/S1085337503212033
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().